Alert archive / Indiana / River Flood Advisories in 2009
River Flood Advisory 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood advisory at Aug 4, 2009, 1:39 PM EDT for Jackson County, Lawrence County, Washington County, Indiana. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2009, 1:39 PM EDT (17:39 UTC)
- Expired
- Aug 6, 2009, 1:24 AM EDT
- In force
- 36 hr
- Issued by
- NWS Indianapolis, IN
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).
- Action stage
- 14.5 ft
- Minor stage
- 18 ft
- Moderate stage
- 22.5 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS83 KIND 041739 FLSIND FLOOD ADVISORY NATIONAL WEATHER SERVICE INDIANAPOLIS IN 139 PM EDT TUE AUG 04 2009 ...THE NATIONAL WEATHER SERVICE AT INDIANAPOLIS HAS ISSUED A FLOOD ADVISORY FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... BIG BLUE RIVER...EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE RIVER... .BANKFULL CONDITIONS WILL DEVELOP QUICKLY ALONG RIVERS IN PORTIONS OF CENTRAL AND SOUTHERN INDIANA TUESDAY EVENING AND WEDNESDAY. THIS INCLUDES THE WHITE RIVER IN DOWNTOWN INDIANAPOLIS. RAIN OF 3 TO MORE THAN 6 INCHES FELL SINCE TUESDAY MORNING IN PORTIONS OF CENTRAL AND SOUTHERN INDIANA ALONG AND SOUTH OF INTERSTATE 70 FROM INDIANAPOLIS EAST TO THE OHIO STATE LINE AND EAST OF STATE ROAD 37 FROM INDIANAPOLIS SOUTH TO THE OHIO RIVER. RIVER LEVELS WILL RISE STEADILY IN THE FOLLOWING THIS EVENING... INDIANPOLIS...MARTINSVILLE...SHELBYVILLE...COLUMBUS AND SEYMOUR AREAS. LOWLAND FLOODING WILL AFFECT AGRICULTURAL...RIVER PARKS AND A FEW LOCAL RIVER ROADS. HIGH RIVER LEVELS WILL PERSIST THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC145-051739- /O.NEW.KIND.FL.Y.0010.090804T1739Z-090806T0524Z/ /SBVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE BIG BLUE RIVER AT SHELBYVILLE. * UNTIL LATE WEDNESDAY NIGHT. * AT 12:45 PM TUESDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 10 FEET . $$ INC005-071-051738- /O.NEW.KIND.FL.Y.0011.090804T1739Z-090806T0524Z/ /BAKI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE EAST FORK WHITE RIVER AT COLUMBUS. * UNTIL LATE WEDNESDAY NIGHT. * AT 1:00 PM TUESDAY THE STAGE WAS 1.3 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 7 FEET WEDNESDAY AFTERNOON. $$ INC071-093-175-051738- /O.CON.KIND.FL.Y.0009.000000T0000Z-090805T2248Z/ /SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE FLOOD ADVISORY CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * UNTIL WEDNESDAY EVENING. * AT 11:34 AM TUESDAY THE STAGE WAS 5.4 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 11.9 FEET WEDNESDAY AFTERNOON. * AT 10.0 FEET...CYPRESS LAKE NEAR INDIANA 11 AND I-65 BEGINS TO FLOOD. $$ INC071-079-175-051738- /O.NEW.KIND.FL.Y.0012.090804T1739Z-090806T0524Z/ /VRNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE MUSCATATUCK RIVER AT VERNON. * UNTIL LATE WEDNESDAY NIGHT. * AT 12:45 PM TUESDAY THE STAGE WAS 7.5 FEET. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 16 FEET . $$ INC071-093-175-051738- /O.NEW.KIND.FL.Y.0013.090804T1739Z-090806T0524Z/ /WHLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL LATE WEDNESDAY NIGHT. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 17 FEET . $$ INC097-109-051738- /O.NEW.KIND.FL.Y.0014.090804T1739Z-090806T0524Z/ /INDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WHITE RIVER AT INDIANAPOLIS. * UNTIL LATE WEDNESDAY NIGHT. * AT 11:45 AM TUESDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 13 FEET LATE WEDNESDAY MORNING. $$ INC109-119-051738- /O.NEW.KIND.FL.Y.0015.090804T1739Z-090806T0524Z/ /CNTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WHITE RIVER NEAR CENTERTON. * UNTIL LATE WEDNESDAY NIGHT. * AT 11:00 AM TUESDAY THE STAGE WAS 0.9 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 11 FEET WEDNESDAY EVENING. $$ INC109-119-051738- /O.NEW.KIND.FL.Y.0016.090804T1739Z-090806T0524Z/ /CENI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WHITE RIVER BELOW IPL PWR PLT. * UNTIL LATE WEDNESDAY NIGHT. * FLOOD STAGE IS 603.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 602 FEET . $$ INC055-119-051738- /O.NEW.KIND.FL.Y.0017.090804T1739Z-090806T0524Z/ /SPNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 139 PM EDT TUE AUG 04 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD ADVISORY FOR THE WHITE RIVER AT SPENCER. * UNTIL LATE WEDNESDAY NIGHT. * AT 11:00 AM TUESDAY THE STAGE WAS 3.7 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 4.5 FEET THURSDAY EVENING. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood advisory went out at Aug 4, 1:13 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 4, 1:13 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 113 PM EDT TUE AUG 4 2009 .AVIATION...DISCUSSION FOR THE 04/18Z TAFS TSRA COMPLEX WILL BE ON THE WAY OUT AT TAF VALID TIME. WILL INCLUDE TEMPO TS WHERE NECESSARY. AREA OF RAIN WITH MAINLY VFR CONDS LINGERS BEHIND THE TSRA COMPLEX FOR A COUPLE OF HOURS. VFR THEN EXPECTED TO CONTINUE INTO THE EVENING. ADDITIONAL TSRA MAY FIRE AS A COLD FRONT MOVES IN THIS EVENING...BUT CONFIDENCE ON ANY TIMING/COVERAGE IS LOW. WILL JUST INCLUDE CB MENTION FOR NOW. THANKS TO THE PLENTIFUL RAIN TODAY EXPECT AT LEAST MVFR FOG TO DEVELOP AT ALL SITES. FOG WILL BURN OFF WED MORNING AS SCT-BKN CU FORMS. && .UPDATE... HAVE THROWN OUT A QUICK UPDATE TO UP POPS AT LEAST THIS MORNING WHERE TSRA ALREADY DEVELOPING. ALSO HAVE ADDED MENTION OF HEAVY RAIN AS WELL WITH PRECIPITABLE WATER GETTING EVEN HIGHER THIS AFTERNOON. TSRA ACROSS IL MOVING TOWARD THE AREA...AND WILL KEEP A CLOSE EYE ON. IF TRENDS CONTINUE...LOOK FOR ANOTHER UPDATE LATER THIS MORNING TO UP POPS AGAIN. && .DISCUSSION...RADAR SHOWS ISOLATED TSRA OVER CENTRAL IL PUSHING EAST TOWARD INDIANA EARLY THIS MORNING...PROBABLY IN RESPONSE TO SOME ISENTROPIC LIFT. A FRONTAL BOUNDARY WAS FOUND ACRS CENTRAL WI ACRS KS TO LOW PRES IN CENTRAL KS. AIR MASS ACRS CENTRAL INDIANA IS MORE MOIST AND AND WARMER THAN 24HRS AGO...BY ABOUT 10 DEGREES...WITH TEMPS IN THE LOWER 70S AND DEW POINTS IN THE LOWER AND MIDDLE 60S. MAIN FORECAST CHALLENGE TDY WL BE POPS. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WL USE A BLEND. FRONTAL BOUNDARY EXPECTED TO SAG TOWARD INDIANA TODAY AND KEEP A WARM AND MOIST AIR MASS IN PLACE ACRS THE FA. ONGOING TSRA DEVELOPMENT IS EXPECTED TO SLOWLY DIMINISH LATER THIS MORNING AS ISENTROPIC LIFT IS LOST. LATER THIS AFTERNOON AS MAX HEATING OCCURS IN THE MIDDLE AND UPPER 80S...FORECAST SOUNDINGS SHOW VERY GOOD INSTABILITY WITH OBSCENE CAPE NEAR 4K J/KG AND LIS BETWEEN -6 AND -9 DEPENDING UPON YOUR FAVORITE MODEL CHOICE. BIG CAVEAT IS SHEAR...IT IS MINIMAL. FURTHERMORE CONVECTIVE TEMPS ARE IN THE UPPER 80S TO NEAR 90. WE HAVE NOT GOTTEN TO THOSE LEVELS IN WHAT SEEMS LIKE WEEKS. STILL GIVEN THE ABOVE INSTABILITY AND FRONTAL BOUNDARY IN THE AREA WL CONTINUE TO CARRY PCPN CHCS. ONGOING FORECAST POPS OF 40 SEEM QUITE APPROPRIATE. BASED UPON H8 TEMPS...WL LEAN 1-2 DEGREES COOLER THAN MAVMOS ON HIGHS TDY. LINGERING DAYTIME CONVECTION COULD LINGER IN TO THE EVENING HOURS TONIGHT AND WL NEED TO CONTINUE TO CARRY POPS. EVEN AT 06Z WED...CAPES REMAIN OVER 3K J/KG WITH LIS NEAR -7 TO -8. TIME SECTIONS SHOW LOWER LVL MOISTURE IS ABUNDANT. THE PROBLEM IS THE LACK OF SHEAR...AND THE WEAK FLOW ALOFT. H8 SHOWS LITTLE IN THE WAY OF A NOCTURNAL JET THAT MIGHT DRIVE STORMS. THUS WL CONTINUE A LOW CHC POP AND STICK CLOSE TO THE MAVMOS FOR LOWS AS THEY APPEAR VERY REASONABLE GIVEN MOIST DEW POINT TEMPS. NORTHWEST FLOW UPPER FLOW CONTINUES ON WED AND WED NIGHT WHILE WARM AND MOIST AIR IS IN PLACE AT THE SFC. FORECAST SOUNDINGS STILL INDICATE FAVORABLE CAPE AND LI/S ALBEIT NOT AS FAVORABLE AS TUESDAY. GIVEN THIS WL STILL INCLUDE SOME LOW CHC POPS FOR TSRA. WITH LITTLE CHANGE IN H8 TEMPS WL LEAN TOWARD PERSISTENCE FOR HIGHS WHICH MIGHT BE 1-2 DEGREES COOLER THAN THE MAVMOS. WL AGAIN STICK CLOSE TO THE MAVMOS FOR LOWS. BASED UPON THE ONGOING PATTERN CAN FIND LITTLE REASON TO NOT INCLUDE POPS AGAIN ON THURSDAY. WARM AND MOIST AIR MASS WILL STILL BE IN PLACE...ALONG WITH THE UPPER RIDGE ACRS THE ROCKIES...SPILLING WEAK SHORT WAVES TOWARD INDIANA IN THE NORTHWEST FLOW. NOT TO MENTION THE LINGERING SFC BOUNDARY ACRS SRN INDIANA. THUS WL KEEP LOW CHC POPS IN THE FORECAST ALONG WITH PERSISTENCE TYPE HIGH TEMPS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...CS PUBLIC...PUMA UPDATE...CS
Hazardous weather outlook, Aug 4, 9:00 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 AM EDT TUE AUG 4 2009 INZ021-028>031-035>049-051>057-060>065-067>072-051300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 900 AM EDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT ACROSS CENTRAL INDIANA. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN AND RESULTANT FLOODING...DAMAGING WIND...LARGE HAIL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY THROUGH SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING OBSERVED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Aug 4, 1:06 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
106 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TSTM WND DMG 2 E ATTICA 40.29N 87.21W
08/04/2009 FOUNTAIN IN LAW ENFORCEMENT
*** 1 INJ *** LAW ENFORCEMENT REPORTED A TREE DOWN NEAR
THE INTERSECTION OF BETHEL AND RIVERSIDE ROAD. A
MOTORCYCLE WAS INVOLVED IN AN ACCIDENT WITH THE TREE AND
HAD TO BE TRANSPORTED TO THE HOSPITAL. ALSO REPORTED
NUMEROUS TREES AND POWER LINES DOWN ACROSS WARREN COUNTY.
&&
MRDLocal storm report, Aug 4, 1:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
117 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND GST DALEVILLE 40.12N 85.56W
08/04/2009 M0 MPH DELAWARE IN TRAINED SPOTTER
55 MPH MEASURED WIND GUST FOR THUNDERSTORM BY TRAINED
SPOTTER AT DALEVILLE. NO DAMAGE REPORTED AT THIS LOCATION
AT THIS TIME.
0110 PM TSTM WND GST DALEVILLE 40.12N 85.56W
08/04/2009 M55 MPH DELAWARE IN TRAINED SPOTTER
NO DAMAGE REPORT FROM THIS LOCATION AT THIS TIME.
&&
APSLocal storm report, Aug 4, 1:18 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG GREENFIELD 39.79N 85.77W
08/04/2009 HANCOCK IN TRAINED SPOTTER
HEALTHY 12 INCH TREE BLOWN DOWN NEAR THE INTERSECTION OF
MCENSY AND APPLE ST.
1200 PM TSTM WND DMG BLOOMINGTON 39.17N 86.52W
08/04/2009 MONROE IN AMATEUR RADIO
POWER LINES DOWN NEAR THE INTERSECTION OF HWY 37 AND 46.
1250 PM TSTM WND DMG ELWOOD 40.28N 85.84W
08/04/2009 MADISON IN EMERGENCY MNGR
12 INCH DIAMETER TREE BLOWN DOWN AT STATE ROUTE 13 AND
400 N RD.
0115 PM HEAVY RAIN NE COLUMBUS 39.21N 85.91W
08/04/2009 M4.00 INCH BARTHOLOMEW IN AMATEUR RADIO
&&
MRDLocal storm report, Aug 4, 1:24 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG LEBANON 40.05N 86.47W
08/04/2009 BOONE IN AMATEUR RADIO
3 FOOT DIAMETER TREE BLOWN DOWN IN THE 300 BLOCK OF SOUTH
MERIDIAN.
1222 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
08/04/2009 MARION IN AMATEUR RADIO
8 TO 9 INCH DIAMETER TREE BLOWN DOWN NEAR THE
INTERSECTION OF 10TH AND WILSON. TIME ESTIMATED.
&&
MRDLocal storm report, Aug 4, 1:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
126 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLOOD INDIANAPOLIS INTL AIRP 39.72N 86.29W
08/04/2009 MARION IN TRAINED SPOTTER
AIRPORT DRAINAGE INTO STERLING RUN IS BACKING UP OVER
PERIMETER RD.
&&
MRDLocal storm report, Aug 4, 1:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG S DANVILLE 39.76N 86.52W
08/04/2009 HENDRICKS IN TRAINED SPOTTER
12 INCH DECAYED LIMB BLOCKING HWY 39 SOUTH OF DANVILLE.
1240 PM FLASH FLOOD GREENWOOD 39.62N 86.11W
08/04/2009 JOHNSON IN NWS EMPLOYEE
CAR STRANDED IN WATER ON PADDOCK ST...JUST SOUTH OF SMITH
VALLEY.
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 4:04 AM EDT | Severe Thunderstorm Warning | IND | Henry | 17 min |
| Aug 4, 4:08 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 52 min |
| Aug 4, 4:46 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 44 min |
| Aug 4, 4:55 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 27 min |
| Aug 4, 5:00 AM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 31 min |
| Aug 4, 5:02 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 43 min |
| Aug 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Monroe | 27 min |
| Aug 4, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 60 min |
| Aug 4, 6:03 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Aug 4, 6:11 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson | 3 hr |
| Aug 4, 6:20 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 25 min |
| Aug 4, 6:29 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings | 61 min |
| Aug 4, 6:54 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Monroe | 36 min |
| Aug 4, 6:58 AM EDT | River Flood Advisory | IND | Jackson, Lawrence, Washington | 36 hr |
| Aug 4, 7:11 AM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 49 min |
| Aug 4, 7:29 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 46 min |
| Aug 4, 8:25 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Aug 4, 9:00 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 34 min |
| Aug 4, 9:18 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson | 3 hr |
| Aug 4, 9:46 AM EDT | Severe Thunderstorm Warning | IND | Boone, Montgomery | 44 min |
| Aug 4, 9:50 AM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion | 3 hr |
| Aug 4, 10:39 AM EDT | Areal Flood Warning | IND | Decatur, Johnson, Rush, Shelby | 3 hr |
| Aug 4, 11:06 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 39 min |
| Aug 4, 11:22 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 38 min |
| Aug 4, 11:36 AM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Tippecanoe | 24 min |
| Aug 4, 11:52 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hendricks | 38 min |
| Aug 4, 12:03 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 42 min |
| Aug 4, 12:14 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Howard, Marion, Tipton | 46 min |
| Aug 4, 12:23 PM EDT | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Shelby | 6 hr |
| Aug 4, 12:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Johnson, Shelby | 43 min |
| Aug 4, 12:36 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Delaware, Hancock, Henry, Madison, Rush and 1 more | 39 min |
| Aug 4, 12:41 PM EDT | Flash Flood Warning | IND | Decatur, Henry, Rush | 3 hr |
| Aug 4, 12:46 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 59 min |
| Aug 4, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jackson, Jennings | 24 min |
| Aug 4, 1:15 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 18 min |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Shelby | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Bartholomew, Jackson | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Jackson, Jennings, Washington | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Marion, Morgan | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Morgan, Owen | 36 hr |
| Aug 4, 1:39 PM EDT | River Flood Advisory | IND | Greene, Owen | 36 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 65 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 21 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Morgan, Owen | 20 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Greene, Owen | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 43 hr |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| Aug 4, 3:31 PM EDT | River Flood Warning | IND | Gibson, Knox | 7 days |
| Aug 4, 3:42 PM EDT | Flash Flood Warning | IND | Decatur, Henry, Rush | 3 hr |
| Aug 4, 6:27 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Hancock, Hendricks, Henry and 6 more | 10 hr |
Nearby
River Flood Advisories in Indiana, 2009Every river flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.